Hyaluronic acid tissues that dissolve with hyaluronidase can be re-injected to restore volume or skin health.
Juvederm Results - If Unhappy, Reverse with Hyaluronidase
Juvederm can be reversed and if don't properly would not cause you any problems. Filler would need to be reinjected by someone who is an expert. Hyaluronidase should not damage our normal skin. Lasers, microneedling/PRP, skin care can all be used to strengthen your normal skin. Please see a cosmetic dermatologist. Best, Dr. Emer.
If the dents were present before, they'll be present once the Juvederm is dissolved and perhaps this is what you're experiencing? I haven't heard of hyaluronidase causing dents. You may be experiencing uneven dissolving of the Juvederm. This would create an uneven contour, with valleys/dents where the hyaluronidase worked and hills/bumps where the Juvederm remains because the hyaluronidase didn't get to it. I advise you to return to your injector for evaluation and further treatment if necessary.
Hyaluronidase for HA fillers
Loss of your own hyaluronic acid after injection of hyaluronidase to eliminate HA fillers is a potential adverse effect which can give the appearance of indentations. You didn't mention timing or the reason for hyaluronidase... Laser resurfacing induces collagen and tightens skin - theoretically this could help your dents. Alternatively, small injections of filler (HA or non-HA) could be placed in the "dents" for a smoother appearance. It is important to find an experienced aesthetic surgeon whom you trust to advise you what to do next. Be sure to allow yourself time to think about that next step!